# SDR SWAA2012021301393

- Difficulty date: February 9, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 86,208 hours, 52,032 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546464302
- Part serial: 1457
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP IAW MM.
